RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 9  


Ordinary Differential Equations
Optimal universal strategy in a linear differential game
N. D. Botkin
1475
On a problem of Cesari
E. V. Voskresenskii
1480
On the structure of a stable compact invariant set and a bounded invariant domain of an autonomous complex analytic system
I. L. Zinchenko
1485
Estimates for a minimal rank of finite-dimensional perturbations of Green operators
G. G. Islamov
1496
Generalized eigenvalue problems and strongly nonlinear self-induced oscillations
V. R. Kardashov
1503
Controllability of linear singularly perturbed systems with delay
T. B. Kopeikina
1508
On the extension of extremal problems that are connected with controllable elliptic systems
A. I. Korotkii
1518
Lower and upper bounds for solutions of some classes of first-order differential equations
G. S. Krechetov
1523
Application of theorems on the perturbation of invariant manifolds
G. S. Osipenko
1526
Uniformly structurally stable sequences of Hill equations with periodic coefficients
N. S. Fal'ko
1532
Reconstruction of higher-order differential operators
V. A. Yurko
1540

Partial Differential Equations
Boundary value problems for the two-dimensional wave equation in a characteristic cone
A. B. Bazarbekov
1551
Uniqueness of solutions of fundamental problems in elasticity theory for infinite domains
T. V. Buchukuri, G. T. Gegelia
1556
The Cauchy problem for some quasilinear parabolic equations that are not solvable with respect to the time derivative
A. L. Gladkov
1565
Smoothness of solutions of irregular equations
V. V. Kornienko
1572
Solvability of an inverse problem of determining a source, with overdetermination on the upper cap, for a parabolic equation
V. V. Solov'ëv
1577

Integral Equations and Integral-Differential
Solution of contact problems in creep theory
Sh. A. Alimov, T. Sh. Shirinkulov
1584
Solvability of boundary value problems for a class of integro-differential equations on the half-axis
V. V. Vlasov
1589
On the theory of Volterra equations
E. S. Zhukovskii
1599
The Cauchy problem for a singularly perturbed integro-differential equation with a nonstable spectrum
L. I. Novakovskaya
1606

Short Communications
A generalized collocation method for integral equations of the third kind
N. S. Gabbasov
1612
Some variants of the Frankl' problem for the Lavrent'ev–Bitsadze equation in a half-plane
O. M. Dzhokhadze
1614
Positivity of the Cauchy matrix of a linear periodic system
A. I. Zeifman
1618
A boundary value problem with a shift for a fourth-order degenerate quasilinear hyperbolic equation
Kh. K. Zhemukhov
1619
Schemes of increased accuracy for an elliptic equation with a mixed derivative
V. G. Prikazchikov, G. K. Berikelashvili
1622
Impulse control of systems with delay
A. M. Rodionov
1624
An estimate for the rate of convergence of difference approximations and regularization of a problem of optimal control for a second-order differential equation
R. K. Tagiyev
1626
Small perturbations of a singular differential equation with a constant unbounded operator coefficient
V. I. Fomin
1629
An exponential estimate for solutions of linear systems with delay with arbitrary deviation of the argument
D. Ya. Khusainov
1631
Nonautonomous dynamical systems with convergence
D. N. Cheban
1633
Solution of the wave equation with an oblique derivative on the boundary
A. Yu. Chinilov
1635
Integro-summary inequalities for functions of several independent variables
S. D. Borisenko
1638

Mary Lucy Cartwright
N. P. Erugin
1642
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019